# SDR 98ZZZX590

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: S7078
- Engine: Lyc LTS101650B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 430137601
- Condition: Leaks
- Location: Engine Fuel
- Part time: 1,085 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATES EXCESSIVE FUEL MANIFOLD LEAKS OVER THE LAST 18 MONTHS.  ALLIED SIGNAL IS IN THE PROCESS OF RELEASING AN ASB LIMITING THE LIFE OF THE FUEL MANIFOLD TUBES.  OTHER OPERATORS SUBMITTER CONTACTED ARE HAVING THE SAME PROBLEMS.  OMNIFLIGHT HAS GONE TO A POST-FLIGHT CHECK AND A SHIFT-CHANGE CHECK OF THIS MANIFOLD.
